Duke Mathematical Journal

Orthonormal bases of exponentials for the n-cube

Jeffrey C. Lagarias, James A. Reeds, and Yang Wang

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 103, Number 1 (2000), 25-37.

Dates
First available in Project Euclid: 17 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1092749396

Mathematical Reviews number (MathSciNet)
MR1758237

Digital Object Identifier
doi:10.1215/S0012-7094-00-10312-2

Zentralblatt MATH identifier
0978.42007

Subjects
Primary: 11K70: Harmonic analysis and almost periodicity
Secondary: 42B05: Fourier series and coefficients 47A13: Several-variable operator theory (spectral, Fredholm, etc.) 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 52C22: Tilings in $n$ dimensions [See also 05B45, 51M20]

Citation

Lagarias, Jeffrey C.; Reeds, James A.; Wang, Yang. Orthonormal bases of exponentials for the n -cube. Duke Math. J. 103 (2000), no. 1, 25--37. doi:10.1215/S0012-7094-00-10312-2. http://projecteuclid.org/euclid.dmj/1092749396.


Export citation

References

  • B. Fuglede, Commuting self-adjoint partial differential operators and a group theoretic problem, J. Funct. Anal. 16 (1974), 101--121.
  • K. Gröchenig and H. Razafinjatovo, On Landau's necessary density conditions for sampling and interpolation of band-limited functions, J. London. Math. Soc. (2) 54 (1996), 557--565.
  • A. Iosevich and S. Pedersen, Spectral and tiling properties of the unit cube, Internat. Math. Res. Notices 1998, 819--828.
  • P. E. T. Jorgensen and S. Pedersen, Spectral theory for Borel sets in $\RR^n$ of finite measure, J. Funct. Anal. 107 (1992), 72--104.
  • --. --. --. --., Group-theoretic and geometric properties of multivariable Fourier series, Exposition. Math. 11 (1993), 309--329.
  • --. --. --. --., Spectral pairs in Cartesian coordinates, J. Fourier Anal. Appl. 5 (1999), 285--302.
  • O. H. Keller, Über die lückenlose Einfüllung des Raumes mit Würfeln, J. Reine Angew. Math. 163 (1930), 231--248.
  • M. Kolountzakis, Packing, tiling, orthogonality and completeness, preprint, http://xxx.lanl.gov/abs/math.CA/9904066.
  • J. C. Lagarias and P. Shor, Keller's cube-tiling conjecture is false in high dimensions, Bull. Amer. Math. Soc. (N.S.) 27 (1992), 279--283.
  • J. C. Lagarias and Y. Wang, Spectral sets and factorizations of finite abelian groups, J. Funct. Anal. 145 (1997), 73--98.
  • H. Landau, Necessary density conditions for sampling and interpolation of certain entire functions, Acta Math. 117 (1967), 37--52.
  • --. --. --. --., Sampling, data transmission and the Nyquist rate, Proc. IEEE 55 (1967), 1701--1706.
  • S. Pedersen, Spectral theory of commuting selfadjoint partial differential operators, J. Funct. Anal. 73 (1987), 122--134.
  • --. --. --. --., Spectral sets whose spectrum is a lattice with a base, J. Funct. Anal. 141 (1996), 496--509.
  • O. Perron, Über lückenlose Ausfüllung des $n$-dimensionalen Raumes durch kongruente Würfel, Math. Z. 46 (1940), 1--26.; II, Math. Z. 46 (1940), 161--180.
  • E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Math. Ser. 32, Princeton Univ. Press, Princeton, 1971.